# SDR C8GA20080047

- Difficulty date: August 23, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 59,494 hours, 32,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 40456
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTION NOTED THAT THE MAIN CABIN SEAT TRACK HAS 3 EA AREAS OF CORROSION / GOUGE AT BS. 590-720 RBL 0.5. REMOVED SEAT TRACK AT RBL 0.5 BS 590-720, FABRICATED AND INSTALLED SEAT TRACK PER DWG AE727-2-063, NO OTHER DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
